Unbounded subnormal weighted shifts on directed trees. II

Piotr Budzyński , Zenon Jan Jabłoński , Il Bong Jung , Jan Stochel


Criteria for subnormality of unbounded injective weighted shifts on leafless directed trees with one branching vertex are proposed. The case of classical weighted shifts is discussed. The relevance of an inductive limit approach to subnormality of weighted shifts on directed trees is revealed.
Author Piotr Budzyński (FoEEaLS / DoAM)
Piotr Budzyński,,
- Department of Applied Mathematics
, Zenon Jan Jabłoński
Zenon Jan Jabłoński,,
, Il Bong Jung
Il Bong Jung,,
, Jan Stochel
Jan Stochel,,
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 35 pkt)
Issue year2013
Pages600- 608
Publication size in sheets0.5
Keywords in Englishdirected tree, weighted shift on a directed tree, stieltjes moment sequence, subnormal operator
URL http://www.sciencedirect.com/science/article/pii/S0022247X12007391
Internal identifierWIŚIG/2013/101
Languageen angielski
Score (nominal)40
ScoreMinisterial score = 40.0, 26-07-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 26-07-2017, ArticleFromJournal
Publication indicators WoS Citations = 12
Citation count*30 (2020-03-29)
Share Share

Get link to the record

* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Are you sure?